Cutaneous complications of drug therapy in hematologic malignancies. Part I: Drugs

R. Stasi, M. Tribalto, G. Papa, S. Gatti, G. Nini, M. Masi, M. Cecconi, M. Papi, B. Didona, L. Giubilei, R. Cavalieri

Research output: Contribution to journalArticlepeer-review

Abstract

Dermatologists are increasingly involved in the management of patients with hematological malignancies and need to be aware of the widely divergent cutaneous reactions which may occur with the use of anticancer medications. Some reactions precede and herald systemic toxicity; early recognition and prompt discontinuation of the drug may prevent life-threatening complications. Still other reactions which are unique to specific drugs may offer insight into the mechanism of action of drugs on the skin.

Original languageEnglish
Pages (from-to)237-255
Number of pages19
JournalChronica Dermatologica
Volume4
Issue number2
Publication statusPublished - 1994

ASJC Scopus subject areas

  • Dermatology

Fingerprint

Dive into the research topics of 'Cutaneous complications of drug therapy in hematologic malignancies. Part I: Drugs'. Together they form a unique fingerprint.

Cite this